Kounis syndrome not induced but prevented by the implantatio
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
Kounis syndrome is an allergy-associated acute coronary syndrome, which develops secondary to mast cell activation in coronary arteries due to hypersensitivity or anaphylactoid reaction. The triggering factors may be various drugs, food, environmental exposure, and intracoronary stents. In this case report, an extraordinary case of Kounis syndrome (acute myocardial infarction with concomitant allergic reaction to paracetamol/propyphenazone) has been presented.This case was diagnosed with the type 2 variant of Kounis syndrome because the patient already had an underlying coronary artery disease and first exposure to the responsible drug induced allergic reaction that resulted in myocardial infarction. However, following the intake of the same drug for the second time, the patient developed anaphylaxis without cardiac involvement. It is likely that coronary artery disease was treated effectively and active, vulnerable plaques were stabilized; therefore, Kounis syndrome did not occur during the second drug reaction with the anaphylaxis following a mild course....

http://bit.ly/2yCSTnD
Like
Comment
Share